MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 29MM HALF POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 29MM HALF POR; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-11-101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Fall (1848); Laceration(s) (1946); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient has previous dates of surgery as follows: (b)(6) 2019 (primary implantation), (b)(6) 2020 (first revision), (b)(6) 2021 (poly insert revision) and (b)(6) 2021 (third revision.Hardware was placed and or exchanged on these dates.Der's were submitted each time.Patient had returned home and was doing well.Patient has a bad fall and lacerated his knee transversely.Patient was treated at another facility.After a few weeks patient was brought to the er by his daughter were patient was seen and had an open wound.Surgeon believed there was gross contamination of the joint and chose to remove all components.A new spacer was placed and depuy cement was used but it is hospital owned so do not have part or lot information.Doi: (b)(6) 2019 (primary implantation), (b)(6) 2020 (first revision), (b)(6) 2021 (poly insert revision), (b)(6) 2021 (third revision).Dor: (b)(6) 2021, right knee.This report captures the event and products involved for (b)(6) 2021.
 
Event or Problem Description
Additional information was received stating that depuy synthes product was in the patient.It was removed subsequent the noted injury.They do not believe there to have been any product deficit, however after having a open would over a joint replacement, the surgeon felt it was necessary to remove.Everything was removed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATUN TIB SLV M/L 29MM HALF POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11437168
Report Number1818910-2021-04620
Device Sequence Number3976728
Product Code NJL
UDI-Device Identifier10603295419624
UDI-Public10603295419624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-11-101
Device Catalogue Number151111101
Device Lot NumberJ68W64
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer03/09/2021
03/31/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date03/24/2021
04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 12MM; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; LPS DISTAL FEM COMP XXSM RT; LPS FEM TO SLEEVE ADAPTER +5; LPS SEGMENTAL COMPONENT 30MM; LPS XX-SM HINGE PIN; UNIVERSAL FEM SLV DIS POR 31MM; UNIVERSAL STEM 75X16MM FLUTED; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR